# SDR DL76G081133

- Difficulty date: January 9, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 32,516 hours, 12,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON W/A NR 6 SLAT DAMAGE.  REPLACED PNL 511 CB.
